Advertisement

The Ramanujan Journal

, Volume 21, Issue 3, pp 267–284 | Cite as

The first derivative multiple zeta values at non-positive integers

  • Yoshitaka SasakiEmail author
Article

Abstract

In this article, we prove some explicit results for the first derivative multiple zeta values at non-positive integers and apply them to a certain classical problem in number theory which was studied and developed by E. Hecke, A. Fujii and K. Matsumoto. Further, we consider the relation between regular values and reverse values for the multiple zeta-function via a certain functional relation.

Multiple zeta-function Analytic continuation 

Mathematics Subject Classification (2000)

11M41 11M99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Akiyama, S., Tanigawa, Y.: Multiple zeta values at non-positive integers. Ramanujan J. 5, 327–351 (2001) zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Akiyama, S., Egami, S., Tanigawa, Y.: Analytic continuation of multiple zeta-functions and their values at non-positive integers. Acta Arith. 98, 107–116 (2001) zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Fujii, A.: Some problems of Diophantine approximation and a Kronecker’s limit formula. In: Kubota, T. (ed.) Investigations in Number Theory. Adv. Stud. Pure Math., vol. 13, pp. 215–236. Kinokuniya (1988) Google Scholar
  4. 4.
    Fujii, A.: Diophantine approximation, Kronecker’s limit formula and the Riemann hypothesis. In: De Koninck, J.-M., Levesque, C. (eds.) Théorie des Nombres/Number Theory, pp. 240–250. de Gruyter, Berlin (1989) Google Scholar
  5. 5.
    Hecke, E.: Über analytische Functionen und die Verteilung von Zahlen mod. Eines. Werke, pp. 313–335 Google Scholar
  6. 6.
    Kamano, K.: The multiple Hurwitz zeta-function and generalization of Lerch’s formula. Tokyo J. Math. 29, 61–73 (2006) zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Matsumoto, K.: Asymptotic expansion of double gamma-functions and related remarks. In: Jia, C., Matsumoto, K. (eds.) Analytic Number Theory. Developments in Math., vol. 6, pp. 243–268. Kluwer, Dordrecht (2002) Google Scholar
  8. 8.
    Matsumoto, K.: The analytic continuation and the asymptotic behaviour of certain multiple zeta-functions I. J. Number Theory 101, 223–243 (2003) zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Zhao, J.: Analytic continuation of multiple zeta-functions. Proc. Am. Math. Soc. 128, 1275–1283 (2000) zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Graduate School of MathematicsNagoya UniversityNagoyaJapan

Personalised recommendations